Search


 
Issue Title
 
Vol 66, No 2 (2012) On a question of T. Sheil-Small regarding valency of harmonic maps Abstract  PDF
Daoud Bshouty, Abdallah Lyzzaik
 
Vol 65, No 2 (2011) On a modification of the Poisson integral operator Abstract  PDF
Dariusz Partyka
 
Vol 54, No 1 (2010) Harmonic mappings in the exterior of the unit disk Abstract  PDF
Magdalena Gregorczyk, Jarosław Widomski
 
1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"